# SDR IPXA2M71933

- Difficulty date: February 15, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 60,840 hours, 12,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: UP47953
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DELAMINATION ON RT INBD FLAP VANE LOWER SURFACE AT XIFH252.       REPAIRED RT INBD FLAP VANE LOWER SKIN DELAMINATION IAW SRM 57-50-80, REPAIR 2 WET LAY-UP BONDED REPAIR.
